Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will Vyvanse increase migraine headache?

Hi I was Rx Vyvance 50mg for my ADD. My health history is migraine headaches with symptoms of optical spots, sensitivity to light, numbness bilaterally in the fingers, hands, as well as my lower jaw. With these types of migraines, is it safe to take the Vyvance?
Fri, 30 Mar 2018
Report Abuse
Question is related to
Diseases and Conditions ,  
  Anonymous's Response
's  Response
Hello,
It is safe to use Vyvanse in patients with migraine, although an increase in migraine attacks is possible as a side effect. Also some drugs used in chronic migraine treatment, such as antidepressants, could interact with the Vyvanse, causing a possibly life threatening condition, so if you are using any other treatments, please run it through with your physician first.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i had a ct scan done foe severe migraine headaches constantly... findings there is no hydrocephalus.there is increased density in the...

Recent questions on  Migraine

doctor1 MD

Hi I m a 21 year old female and for the past month I ve been feeling off. One minute I feel fine and the next I very a migraine and feel very...

doctor1 MD

Hi:) for a few years now I have been getting migraines in the evenings frequently. I also have stomach issuess after eating things that contain...

doctor1 MD

My eight year old son has begun to vomit when he gets headaches. This usually happens when he is overtired or stimulated. It began in September and...

doctor1 MD

During the Follicular phase: menstral output is dark brown, I become, dizzy, vomit, leg/chest/back pain,next day feel like I ve had a stroke (...

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type...